Alert archive / Washington / Wind Advisories in 2006
Wind Advisory 4, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 10, 2006, 11:36 PM PST for Morrow County, Umatilla County, Oregon; 5 counties in Washington. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2006, 11:36 PM PST (07:36 UTC)
- Expired
- Jan 11, 2006, 5:56 AM PST
- In force
- 6 hr
- Issued by
- NWS Pendleton, OR
Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 43 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 7.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 110736 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1136 PM PST TUE JAN 10 2006 ...STRONG WINDS THROUGH THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS TONIGHT AND EARLY WEDNESDAY MORNING... .A STRONG COLD FRONT PUSHING ACROSS EASTERN WASHINGTON AND EASTERN OREGON TONIGHT IS BRINGING VERY WINDY CONDITIONS TO PORTIONS OF THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS. WINDS WILL DECREASE AFTER 6 AM WEDNESDAY MORNING. ORZ501-111400- /O.NEW.KPDT.HW.W.0001.060111T0736Z-060111T1400Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON 1136 PM PST TUE JAN 10 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM PST WEDNESDAY. SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE EXPECTED OVERNIGHT. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-WAZ028-029-111400- /O.NEW.KPDT.WI.Y.0004.060111T0736Z-060111T1400Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 1136 PM PST TUE JAN 10 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST WEDNESDAY. SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
2 follow-up statements
000 WWUS76 KPDT 111203 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 403 AM PST WED JAN 11 2006 ...WINDY CONDITIONS THROUGH THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS THROUGH EARLY WEDNESDAY MORNING... .A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE AREA WILL CONTINUE TO BRING WINDY CONDITIONS TO THE COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS THROUGH EARLY THIS MORNING. ORZ501-111400- /O.CAN.KPDT.HW.W.0001.000000T0000Z-060111T1400Z/ /O.EXA.KPDT.WI.Y.0004.000000T0000Z-060111T1400Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON 403 AM PST WED JAN 11 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. THIS REPLACES THE HIGH WIND WARNING WHICH HAS BEEN CANCELED. SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH EARLY THIS MORNING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-WAZ028-029-111400- /O.CON.KPDT.WI.Y.0004.000000T0000Z-060111T1400Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 403 AM PST WED JAN 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ JW/RSC
000 WWUS76 KPDT 111356 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 556 AM PST WED JAN 11 2006 ORZ044-501-WAZ028-029-111500- /O.CAN.KPDT.WI.Y.0004.000000T0000Z-060111T1400Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 556 AM PST WED JAN 11 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. THE STRONG GUSTY WINDS THAT OCCURRED OVERNIGHT OVER THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS HAVE DECREASED TO BELOW WIND ADVISORY LEVELS EARLY THIS MORNING. HOWEVER...EXPECT BREEZY TO WINDY CONDITIONS TO PERSIST TODAY ACROSS THE AREA...ESPECIALLY THIS MORNING. $$ RSC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 10, 10:30 PM PST, 1 hour 6 minutes earlier.
Area forecast discussion, Jan 10, 10:30 PM PST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED ALL DISCUSSIONS
NATIONAL WEATHER SERVICE PENDLETON OR
1030 PM PST TUE JAN 10 2006
.DISCUSSION...SATELLITE IMAGERY SHOWS A VIGOROUS SYSTEM MOVING INTO
THE PACIFIC NORTHWEST THIS EVENING...WITH THE FRONT NOW MOVING EAST
OF THE CASCADES. GUSTY WINDS HAVE ACCOMPANIED THIS FRONT...WITH THE
PENDLETON WEATHER OFFICE REPORTING A GUST UP TO 50 MPH AS THE FRONT
MOVED THROUGH. THE MAIN BAND OF PRECIPITATION IS NOW MOVING ACROSS
THE BASIN...EXTENDING BACK ACROSS CENTRAL OREGON. BEHIND THE
FRONT...SCATTERED SHOWERS WILL CONTINUE. ACROSS CENTRAL
OREGON...THE UPPER LEVEL JET HAS HELPED ENHANCE THE PRECIPITATION
RATES...LEADING TO SOME FLOODING IN THE BEND AREA...WHERE THE
GROUNDS ARE ALREADY SATURATED. HAVE UPDATED THE FORECAST AGAIN TO
BETTER REFLECT CURRENT TRENDS AND TRENDS INTO THE OVERNIGHT HOURS.
PALMER
&&
.AVIATION...A FRONT IS MOVING THROUGH THE REGION...CAUSING GUSTY
WIND ALONG THE FRONTAL BOUNDARY. THESE GUSTY WINDS WILL CONTINUE AT
KPDT AND KALW THROUGH 8Z. RAIN WILL ALSO ACCOMPANY THIS
FRONT...WITH SCATTERED SHOWERS EXPECT ACROSS THE AREA THROUGH THE
REST OF THE NIGHT. VFR AND MVFR WILL CONTINUE THROUGH THE REST OF
THE NIGHT. PALMER
&&
.HYDROLOGY...MY MAIN CONCERN THROUGH THIS EVENING CONTINUES TO BE
WILL THE PRECIPITATION AMOUNTS WITH THIS NEW SYSTEM AND RISES ALONG
AREA STREAMS AND CREEKS.
A VERY MOIST AND VIGOROUS SYSTEM IS MOVING INTO THE PACIFIC
NORTHWEST THIS EVENING...SPREADING RAIN ACROSS THE REGION. ALONG
THE EAST SLOPES OF THE CASCADES...MODERATE TO HEAVY RAIN IS
OCCURRING...WITH UP TO AN INCH OF ADDITIONAL RAIN POSSIBLE.
TEMPERATURES ARE CURRENTLY IN THE MID 30S TO LOWER 40S...ALLOWING
FOR EXCESSIVE RUNOFF TO OCCUR. THE AHTANUM CREEK AND THE COTTONWOOD
CREEK HAVE OVERFLOWN THEIR BANKS...AND FLOODING WILL CONTINUE
THROUGH THE NIGHT ALONG THESE CREEKS. THE AMERICAN RIVER AND THE
LITTLE NACHES RIVER ARE ALSO RUNNING HIGH. THEREFORE...HAVE
CONTINUED THE URBAN AND SMALL STREAM FLOOD WARNING FOR THE
YAKIMA...KLICKITAT...AND KITTITAS COUNTIES. THE FLOODING WILL BE
HEAVIEST IN THE UPPER PARTS OF THE YAKIMA AND KITTITAS
VALLEYS...SINCE SOME RAIN SHADOWING IN THE WESTERLY FLOW WILL LIMIT
RAINFALL EXCEPT NEAR THE CREST. HOWEVER...EVEN THESE AREAS WILL SEE
RISING STREAMS FROM UPSTREAM RAIN AND SNOW MELT.
MEANWHILE...THE NACHES RIVER IS RUNNING HIGH AT CLIFFDELL AND EVEN
HIGHER AT NACHES...WHERE IT HAS GONE ABOVE BANKFULL. AT THIS
TIME...THE RIVER IS FORECASTED TO CREST OF THE NEXT 12 TO 24
HOURS...BUT SOMEWHAT CONCERNED WITH THE ADDITIONAL RAINFALL THAT IT
MIGHT TAKE A LONGER BEFORE IT CRESTS. HOWEVER...EXPECT THE NACHES
TO REMAIN BELOW FLOOD STAGE AT THIS TIME. THE KLICKITAT AT PITT
ALSO CONTINUES TO RISE THIS EVENING...AND IS EXPECT TO CREST JUST
BELOW FLOOD STAGE.
HAVE CANCELLED THE FLOOD WATCH FOR NORTH CENTRAL AND CENTRAL OREGON
THIS EVENING. THE FRONT CONTINUES TO MOVE THROUGH THE REGION...WITH
SCATTERED SHOWERS EXPECTED OVERNIGHT. DID ISSUED A URBAN AND SMALL
STREAM FLOOD ADVISORY FOR DESCHUTES COUNTY...WHERE SOME FLOODING HAS
OCCURRED. THIS ADVISORY IS GOOD THROUGH 4 AM.
COLD AIR WILL MOVE SLOWLY EAST OF THE CASCADES LATE TONIGHT AND DROP
SNOW LEVELS...DECREASING THE POTENTIAL FOR FLOODING INTO TOMORROW.
PALMER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 39 45 34 45 / 70 40 30 30
ALW 43 46 35 47 / 80 40 30 30
PSC 41 46 33 43 / 70 30 20 20
YKM 34 42 28 40 / 70 30 20 30
HRI 35 47 31 43 / 70 30 20 20
ELN 31 40 25 37 / 80 30 20 30
RDM 35 44 29 39 / 50 30 30 50
LGD 33 42 31 38 / 70 40 40 30
5J0 33 46 30 40 / 50 40 40 40
DLS 37 47 32 41 / 80 30 40 50
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SMALL STREAM AND URBAN FLOOD ADVISORY UNTIL 4 AM PST WEDNESDAY
FOR ORZ043.
WA...SMALL STREAM AND URBAN FLOOD WARNING FOR WAC037-039-077 UNTIL 9
AM
&&
TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
82Hazardous weather outlook, Jan 10, 9:45 PM PST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
945 PM PST TUE JAN 10 2006
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-111315-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
945 PM PST TUE JAN 10 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...REST OF TONIGHT
FLOODING
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, DESCHUTES COUNTY
A FLOOD WARNING IS IN EFFECT UNTIL 9 AM PST WEDNESDAY FOR THE EAST
SLOPES OF THE CENTRAL AND SOUTHERN WASHINGTON CASCADES AND THE
KITTITAS AND YAKIMA VALLEYS. PLEASE REFER TO THE LATEST FLOOD
STATEMENT PDXFLSPDT WWUS86 KPDT FOR DETAILS. HEAVY RAIN AND SNOW
MELT RUNOFF WILL RESULT IN HIGH WATER LEVELS AND FLOODING IN THE
WARNED AREAS. MOST FLOODING WILL BE MINOR BUT THERE IS A POTENTIAL
FOR SIGNIFICANT RUNOFF IN AREA RIVERS AND STREAMS. AN URBAN AND
SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR DESCHUTES COUNTY
THROUGH 4 AM WEDNESDAY MORNING...AS FLOODING ON SEVERAL STREETS HAVE
BEEN OBSERVED IN BEND. THE POTENTIAL FOR WIDESPREAD HAZARDOUS
WEATHER FOR THE REMAINDER OF THE FORECAST
AREA IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY
FLOODING WEDNESDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY
SNOW THURSDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY
FREQUENT PACIFIC WEATHER SYSTEMS WILL CONTINUE TO MOVE ACROSS THE
REGION THROUGH THE PERIOD. ON THURSDAY A STRONGER SYSTEM WITH SOME
COLDER AIR WILL CAUSE A POTENTIAL FOR HEAVY SNOW ALONG THE SOUTHERN
WASHINGTON CASCADE EAST SLOPES AND IN THE KITTITAS VALLEY ON
THURSDAY. OTHERWISE PERIODS OF RAIN AND MOUNTAIN SNOW WILL CONTINUE
THROUGH NEXT TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT THROUGH WEDNESDAY MORNING FOR
AREAS UNDER THE FLOOD WARNING.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.In the hours before
Local storm report, Jan 10, 8:07 PM PST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
807 PM PST TUE JAN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLOOD 14 NW TIETON 46.85N 120.95W
01/10/2006 YAKIMA WA TRAINED SPOTTER
WATER LEVELS AT AHTANUM CREEK AND COTTONWOOD CREEK IN
YAKIMA COUNTY ARE OUT OF THE BANKS AND CAUSING PASTURE
FLOODING. THE AMERICAN RIVER AND LITTLE NACHES RIVERS ARE
RUNNING HIGH BUT NO FLOODING OBSERVED.
&&
MSMITHLocal storm report, Jan 10, 10:33 PM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1033 PM PST TUE JAN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLOOD BEND 44.07N 121.31W
01/10/2006 DESCHUTES OR COUNTY OFFICIAL
MODERATE TO HEAVY RAINFALL IN BEND SINCE 6 PM HAS
RESULTED IN STREET FLOODING. FRANKLIN AVENUE AND
NORTHEAST 6TH STREET WAS HARDEST HIT AND IS CLOSED.
STREET FLOODING ALSO OBSERVED ON SKYLINE RANCH ROAD.
SANDBAGGING IN PROGRESS. SEVERAL HOMES ARE THREATENED.
&&
MSMITHLocal storm report, Jan 10, 10:45 PM PST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
1045 PM PST TUE JAN 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLOOD 14 NW TIETON 46.85N 120.95W
01/10/2006 YAKIMA WA TRAINED SPOTTER
WATER LEVELS AT AHTANUM CREEK AND COTTONWOOD CREEK IN
YAKIMA COUNTY ARE OUT OF THE BANKS AND CAUSING PASTURE
FLOODING. THE AMERICAN RIVER AND LITTLE NACHES RIVERS ARE
RUNNING HIGH BUT NO FLOODING OBSERVED.
0914 PM NON-TSTM WND GST 5 W COLLEGE PLACE 46.04N 118.49W
01/10/2006 55 MPH WALLA WALLA WA TRAINED SPOTTER
BRIEF GUST TO 55 MPH.
0914 PM NON-TSTM WND GST 2 S PILOT ROCK 45.45N 118.82W
01/10/2006 58 MPH UMATILLA OR TRAINED SPOTTER
GUSTS FROM 48-58 MPH SINCE 9 PM.
1020 PM FLOOD BEND 44.07N 121.31W
01/10/2006 DESCHUTES OR COUNTY OFFICIAL
MODERATE TO HEAVY RAINFALL IN BEND SINCE 6 PM HAS
RESULTED IN STREET FLOODING. FRANKLIN AVENUE AND
NORTHEAST 6TH STREET WAS HARDEST HIT AND IS CLOSED.
STREET FLOODING ALSO OBSERVED ON SKYLINE RANCH ROAD.
SANDBAGGING IN PROGRESS. SEVERAL HOMES ARE THREATENED.
&&
MSMITHThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 11:36 PM PST | High Wind Warning | PDT | 4 hr |
Nearby
Wind Advisories in Washington, 2006Wind Advisories in Oregon, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.